# SDR SWAA2023090183513

- Difficulty date: July 28, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 324AL ON SUPPORT ANGLE AT VERTICAL STABILIZER 2023-469934<[01] REPLACED SUPPORT ANGLE ON ACCESS PANEL 324AL AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02; SRM 51-10-02.;[02] REPLACED SUPPORT ANGLE ON ACCESS PANEL 324AL AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02; SRM 51-10-02.
